# SDR NSVA2011353

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 202-61: LT FWD SEAT RAIL AT LBL 18.3 FROM STA 297-352 CORRODED.  COMPLETED SEAT RAIL SPLICE REPAIR IAW TD 340-53-11-59.
